MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. TRIOS, TABLE BASE; OPERATING TABLE

MIZUHO ORTHOPEDIC SYSTEMS, INC. TRIOS, TABLE BASE; OPERATING TABLE
Model Number 7803
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fall (1848); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
A patient fell during the transfer from the operating table back to the hospital bed.The frame was suspected to be unlocked which caused the patient to fall and hit the floor.
 
Additional Manufacturer Narrative
Per the information obtained from the investigation, it was found out that there was no reported patient fall and no problems with the device.The hospital personnel failed to lock the rotation lever which the caused a swinging motion of the table prior to transferring the patient from the hospital bed to the table.An educational in-service was conducted by the manufacturer regarding the table setup, patient transfer and patient safety.The ifu/owner's manual of the table was reviewed for information pertaining to locking the rotation lever and found to be sufficient.This incident is thus deemed as a use error as there was a failure to follow manufacturer's recommended guidelines and recognized best practices for patient safety.
 
Event or Problem Description

Brand Name
TRIOS, TABLE BASE
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern ave
union city, CA 94587-1234
MDR Report Key20102414
Report Number2921578-2024-00017
Device Sequence Number8340617
Product Code JEA
UDI-Device Identifier00842430103957
UDI-Public(01)00842430103957
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7803
Device Catalogue Number7803
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Supplement Date Received by Manufacturer08/21/2024
Initial Report FDA Received Date08/29/2024
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown